MathSciNet Relay Station
MathSciNet bibliographic data
MR92710 (19,1148g) 94.0X
Breiman, Leo The individual ergodic theorem of information theory. Ann. Math. Statist. 28 (1957), 809–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement